# SDR DALA1129859875

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Dented
- Location: Fuelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER AFT ENTRANCE DOOR STAIRWAY EXTERNAL SKIN WITH DENT AT STA YSD94 - X12.5.  OUT OF LIMITS IAW SRM 53-04, PG 217, CUT OUT DENTED AREA IAW SRM 52-05, FIG 3, PG 8 HFEC SURFACE INSP IAW NDT SPM 06-10-01.001.  NO CRACKS NOTED FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR DOUBLER FILLER AND TAPERED SHIMS IAW SRM 52-05, FIG 3.  CLOSED PASSENGER AFT ENTRANCE DOOR STAIRWAY EXTERNAL SKIN SECTION IAW SRM 51-30-2, PAGES 1, 2, 3, INSTALLED.  REPAIR ID TAG IAW PS 900-5-1, NR 4.
